# SDR SIMA200602311

- Difficulty date: January 12, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 8 YEAR INSPECTION FOUND APU FIREWALL CRACKED AT LOWER RT MOUNT.  INSTALLED NEW FIREWALL IAW SRM.  (K)
